# SDR 0002729998

- Difficulty date: August 5, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 67,991 hours, 55,642 cycles
- Engine: Pwa JT8D7
- Engine time: 78,315 hours, 75,404 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT ENGINE OIL TEMPERATURE INDICATION ROSE TO 145 DEGREES.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, DECLARED AN EMERGENCY, SHUT DOWN THE LEFT ENGINE PRECAUTIONARY, AND LANDED AT MEM WITHOUT INCIDENT.  MAINTENANCE DETERMINED THIS TO BE AN INDICATION PROBLEM AND REPLACED THE CANNON PLUG AT THE LEFT ENGINE OIL TEMPERATURE INDICATION SENSOR.  OPERATIONAL CHECK NORMAL.
